- 06-24-2003, 06:45 PM
I started my t-1 final cycle yesterday (monday), and today about a 1/2 hour after I applied my first dose my nipple started to itch and got pointy. I've been doing 2 squirts twice daily. I'm really worried since this was only after my 1st dose on my 2nd day. It did go away eventually and they are normal now. Should I stop my cycle now, or keep going on unless it starts up again?
- 06-24-2003, 08:53 PM
Do you guys think I should drop down to 1 squirt twice daily and see if it acts up again? and from there either run nolva for the duration of the cycle, or drop the whole cycle completely depending on the severity. I was thinking I would get some signs eventually, but not till like week 2 or 3 atleast, I'm only on day 2.
- 06-24-2003, 08:57 PM
Did you by any chance apply it over your nipple?? Gyno could not happen that quickly I dont think. Its probably in your head, or you rubbed it over your nipple LOL
06-24-2003, 09:03 PM
I rubbed it behind my knees. All I know is I was driving and my nipple started to itch like mother ****er and when I got to where I was going I took my shirt off and they were pointy as hell. And itching and pointy nipples are both signs of gyno, so I'm hoping it was just a coincidence. In the 2 days so far I've had only 252mg of 4ad, 294mg when the day is over. That doesn't seem like enough to cause gyno, but its still in the back of my mind.
06-24-2003, 09:25 PM
I agree. I would not worry about it. For some reason "pointy nipples" happen and it is not always a symptom/sign/whatever of gyno. Hell, mine get like that after some workouts and other times for no reason, and my theory, as far as after workout incidents, is that exercising the muscle tissue underlying the nipple has made this happen. The only time I worried about it lately is when I was holding my month old daughter and she begins looking at them like she was ready to latch on for a quick lunch.Originally posted by Dubyah
.... And itching and pointy nipples are both signs of gyno, so I'm hoping it was just a coincidence. ...
06-24-2003, 09:37 PM
This is all helping my mind set. I purposely read one of those Big Cat articles that said 4-ad and 1-test dont cause gyno or hair loss before starting just to help put me at ease, knowing full on it was bull****.
06-24-2003, 09:50 PM
The nipple itching is usually a sign of the onset of gyno. 4-AD will aromatize leading up to the build up of estrogen which will obviously lead to gyno. 1-Test, just like fina and deca, can give you gyno through means of progesterone, however this is very uncommon. You should always have an anti-estrogen on hand just incase if this problem pops up. If you do have an anti-e, I recommend you start on it immediately. If you dont have one, stop your cycle (your only two days out), purchase one, and restart from where you left off. Be smart about this man, take care of the problem before it gets any worse. Good luck.
06-25-2003, 09:35 AM
I lowered my dose to 1 squirt for last night and I still had a little itching and pointy nipples so I've decided to quit the cycle for now. I would've continued, but my local source screwed me, he was supposed to get me nolva caps on monday and it didn't happen. Now I have order either nolva or armidex and start back up on Monday. I'm pissed, but I'd rather be pissed than have boobs.
06-26-2003, 10:56 AM
ndn are you sure about the 1-test progesterone activity? I ve never read that andI was pretty sure it would not have that activity since it has already undergone reducatase
Similar Forum Threads
- By alpha6164 in forum AnabolicsReplies: 22Last Post: 06-11-2013, 04:55 PM
- By metacat in forum PicsReplies: 36Last Post: 07-07-2011, 11:30 PM
- By PLer in forum AnabolicsReplies: 6Last Post: 05-17-2009, 10:52 PM
- By pinzino in forum AnabolicsReplies: 5Last Post: 03-11-2003, 05:01 PM
- By Rictor33 in forum AnabolicsReplies: 16Last Post: 02-21-2003, 10:26 PM